# SDR REXA2013072901394

- Difficulty date: July 29, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 21,903 hours, 19,190 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Failed
- Location: Pbe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK PBE HAS BAD SEAL.  REPLACED FLIGHT DECK PBE IAW AMM 25-60-00.
